# SDR MASA200400115

- Difficulty date: February 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 3,067 hours, 2,247 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO LAX AFTER CREW GOT A STALL FAIL CAUTION MSG. MX RESET SYSTEM. OP CHECKS GOOD.    NO PARTS USED.
